# SDR VNAA202204039991

- Difficulty date: April 3, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67033104015
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BTW FS. 533.00 TO FS. 549 ON STRG. 15LH.                                                                                                                                                                                CORRECTIVE ACTION:DENT ON FUSELAGE SKIN BTW FS. 533.00 TO FS. 549 ON STRG. 15LH WAS REPAIRED PER EA 22-C7-53-0182 REV.IR
